# SDR USAA2014092900012

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 47,502 hours, 19,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT PROXIMITY LIGHT AT SEAT 3C MISSING THE CLEAR COVER.  REPLACED EMER LIGHT LENS COVER AT SEAT 3C.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
